# SDR 99ZZZX763

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N249F
- Make and model: Amtr MINI500
- Aircraft serial: 402B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: BA29
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUILDER'S MANUAL INDICATES THAT THE PRE-CONE ANGLE SHOULD BE 2 DEGREES.  THE SUPPLIED BLADES WERE AT .25 DEGREES AND 1.1. DEGREES.  ADDITIONAL TAIL ROTOR BLADES WERE PURCHASED, BUT THEY WERE ALSO OUT OF SPEC.  SUBMITTER SUGGESTED ALL TAIL ROTOR BLADES SHOULD BE INSPECTED FOR CONFORMITY AND REPAIRS AND SHIMMING MUST BE ACCOMPLISHED TO CORRECT THE DEFECT IN MANUFACTURE.
